×

Some additions to the fuzzy convergent and fuzzy bounded sequence spaces of fuzzy numbers. (English) Zbl 1243.46065

Abstr. Appl. Anal. 2011, Article ID 837584, 12 p. (2011); erratum ibid. 2014, Article ID 657142, 1 p. (2014).
Summary: Some properties of fuzzy convergence and fuzzy boundedness of a sequence of fuzzy numbers were studied by Choi (1996). In this paper, we consider some important problems on these spaces and show that these spaces are fuzzy complete module spaces. Also, the fuzzy \(\alpha\)-, fuzzy \(\beta\)-, and fuzzy \(\gamma\)-duals of the fuzzy module spaces of fuzzy numbers are computed, and some matrix transformations are given.

MSC:

46S40 Fuzzy functional analysis
46A45 Sequence spaces (including Köthe sequence spaces)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338-353, 1965. · Zbl 0139.24606
[2] H. Altinok, R. \cColak, and M. Et, “\lambda -Difference sequence spaces of fuzzy numbers,” Fuzzy Sets and Systems, vol. 160, no. 21, pp. 3128-3139, 2009. · Zbl 1180.40003
[3] M. Matloka, “Sequence of fuzzy numbers,” BUSEFAL, vol. 28, pp. 28-37, 1986.
[4] S. Nanda, “On sequences of fuzzy numbers,” Fuzzy Sets and Systems, vol. 33, no. 1, pp. 123-126, 1989. · Zbl 0707.54003
[5] Ö. Talo and F. Ba\csar, “Determination of the duals of classical sets of sequences of fuzzy numbers and related matrix transformations,” Computers and Mathematics with Applications, vol. 58, no. 4, pp. 717-733, 2009. · Zbl 1189.15003
[6] H. C. Choi, “The completeness of convergent sequences space of fuzzy numbers,” Kangweon-Kyungki Math. Jour., vol. 4, no. 2, pp. 117-124, 1996.
[7] R. E. Moore, Automatic Error Analysis in Digital Computation, LSMD- 48421, Lockheed Missiles and Space Company, 1959.
[8] P. Diamond and P. Kloeden, Metric Spaces of Fuzzy Sets, World Scientific Publishing, River Edge, NJ, USA, 1994. · Zbl 0873.54019
[9] R. Goetschel and W. Voxman, “Elementary fuzzy calculus,” Fuzzy Sets and Systems, vol. 18, no. 1, pp. 31-43, 1986. · Zbl 0626.26014
[10] G. Zhang, “Fuzzy distance and limit of fuzzy numbers,” BUSEFAL, vol. 33, pp. 19-30, 1987. · Zbl 0685.54002
[11] G. Q. Zhang, “Fuzzy limit theory of fuzzy numbers,” in Cybernetics and Systems, pp. 163-170, World Scientific Publishing, River Edge, NJ, USA, 1996.
[12] Z. Guang-Quan, “Fuzzy continuous function and its properties,” Fuzzy Sets and Systems, vol. 43, no. 2, pp. 159-171, 1991. · Zbl 0735.26013
[13] B. S. Lee, S. J. Lee, and K. M. Park, “The completions of fuzzy metric spaces and fuzzy normed linear spaces,” Fuzzy Sets and Systems, vol. 106, no. 3, pp. 469-473, 1999. · Zbl 0987.54015
[14] J. E. Kong and S. K. Cho, “On fuzzy uniform convergence,” Kangweon-Kyungki Math. Jour., vol. 5, no. 1, pp. 1-8, 1997.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.